Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Had a partial hysterectomy. Pain in the abdomen, constipation. Solution?

Hello, the reason I m writing is that I had a partial hysterectomy and on the 13 of March I went for a check up and found out I had an infection and he put me on flatly for 7 days but I m still having some pain in my abdominal area with some pain going to the left. It not uncomfortable it pain and I have an appointment on Tuesday . Do you have any idea plus been having problems with constipation since I had surgery. I hope you can give me some idea?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
hello, thanks for posing your worry
the abdominal pain especially on the left side and also the fact that you are constipated may be due to impacted stool in the rectum. however, you need to be examined properlly to confirm this. you may also benefit from stool softenners.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor